Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

On 10mg celexa. Put on generic prozac. Have stomach problems. Safe?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 5171 Questions
i was on 10 mg celexa for 1 wk didn't like it.. Dr put me on generic Prozac only took 1 10 mg now stomach problems so she stopped all for a wk is this safe
Posted Tue, 29 Oct 2013 in Medicines and Side Effects
Answered by Dr. Chobufo Ditah 46 minutes later
Brief Answer:
Yes, if there is no aggravation in your symptoms.

Detailed Answer:
Hi and thank you so much for this query.

I am so sorry to hear about these medication intolerance and the changes.

Medications are meant to control our symptoms. Because of its multiple indications, it is difficult to pinpoint why you are taking it but I want to believe this could be for depression.

If you are feeling somewhat okay and not terrible, then it is a good thing to do. However, if you are feeling terrible then stopping medications that you most need wouldn't have been a good idea.

If your safety is related to having stopped the medication, then it is very safe. Just follow up with your doctor to see what the next plans are. For now you are safe as concerns these medications and the only worry should be whether you are getting better or not.

I hope you find this helpful and that it addresses your query fully, I wish you well and feel free to ask for clarifications if need be. I thank you so much for having used our services.
Dr. Ditah, MD

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor